# SDR ASAA11510844

- Difficulty date: December 24, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 5,729 hours, 1,893 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL.  EXTINGUISHES ON RESET.  BITE OF NR 2 PZTC SHOWS CONT CAB TRIM VALVE FAULT RESET & RETESTED PZTC REF FIM TASK 21 62TSK 842 NO FAULTS NOTED.  SUCCESSFUL GROUND VERIFICATION CONFIRMED.
